# SDR ASAA2023092345290

- Difficulty date: September 23, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 38,572 hours, 12,280 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 9794
- Condition: Faulty
- Location: Right
- Part time: 38,572 hours, 12,280 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC L&R DISCRETES SHOW RIGHT PACK ON EVEN WHEN SWITCHED OFF. GROUNDED - YES. REMOVED R/H PACK FLOW CONTROL VALVE, REMOVED R/H ACM REF AMM 21-51-04. REPLACED R/H PACK FLOW CONTROL VALVE PER AMM 21-51-01-400-802-002 PARA 5H-G(13). DOWN TO OPS CHECKS, INSTALLED NEW ACM REF AMM 21-51-04-400-802-002 PARA 3A-H, DOWN TO OPS TESTS D ISLES13124 09/23/2023. COMPLETED R/H PACK FLOW CONTROL VALVE INSTALLATION REF AMM 21-51-01-400-802-002 PAR 55(14,15) H,I. LEAK AND OPS CHECK GOOD. COMPLETED ACM INSTALLATION REF AMM 21-51-04-400-802-002 STEPS I,J. OPS AND LEAK CHECK GOOD. NO FURTHER FMC L&R DISCRETE FAULTS NOTED.
